contributor author | A. Solan | |
contributor author | S. Olek | |
contributor author | M. Toren | |
date accessioned | 2017-05-08T23:14:39Z | |
date available | 2017-05-08T23:14:39Z | |
date copyright | September, 1983 | |
date issued | 1983 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26223#511_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/96591 | |
description abstract | The laminar boundary layer in rotating compressible flow over an infinite rotating disk is considered for various ratios of disk-to-infinity rotation rates and temperatures. It is shown that a similarity solution exists for Td /T∞ < (Ωd /Ω∞ )2 and linearized solutions near this limit are presented. Numerical solutions for flow and temperature are given for representative values of the parameters, near and far from the limit. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Rotating Compressible Flow Over an Infinite Disk | |
type | Journal Paper | |
journal volume | 50 | |
journal issue | 3 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3167083 | |
journal fristpage | 511 | |
journal lastpage | 516 | |
identifier eissn | 1528-9036 | |
keywords | Disks | |
keywords | Compressible flow | |
keywords | Temperature | |
keywords | Boundary layers | |
keywords | Rotation | |
keywords | Flow (Dynamics) AND Rotating Disks | |
tree | Journal of Applied Mechanics:;1983:;volume( 050 ):;issue: 003 | |
contenttype | Fulltext | |